# SDR SWAA2022021492550

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY; INTERCOSTAL HAS CORROSION LOWER SURFACE FASTENER HOLES; BS727A + 18.5'; RBL21.5. / DAMAGE EVALUATED ACB INTERCOSTAL P.S. 727A & 18.5' RBL 21.5 WAS FOUND TO BE OUT OF LIMITS DUE TO DAMAAGE PROXIMITY TO HOLES PER SRM 53-00-53-1A-2. REMOVED DAMAGED INTERCOSTAL. RECIEVED NEW INTERCOSTAL LOCATED; DRILLED AND INSTALLED PER SRM 51-40-02-0G-0 AND PER DWG 146A7500.
